Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

3 year old with stomach pain, fever. Reduced stool output. Have frequent ear infections

my 3 year old grandson complains of stomach pain, he has fever too. Also, his breath is quite bad, smells almost like a sewer. He does go to the bathroom semi regularly but someimes his stool is a light or yellowish brown and is small in quantitiy. he is not on medication at present but does struggle with ear infections and is otherwise healthy. thank you.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
These are features of reflux disease.
Give him anti acid medications for 15 days.Ask him to use a medicated mouth wash after food.
If the nose is blocked use a nasal decongestant.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day.
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor